MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATINE KINASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES

ABBOTT GMBH ALINITY C CREATINE KINASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES
Catalog Number 08P42-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer observed a falsely decreased alinity c creatine kinase result for one 13-year-old patient.The low result was not reported.The following data was provided (customer¿s reference range is 29-200 u/l): sid (b)(6) processed on(b)(6) 2026 initial result was 576 with dilution.Repeat result = 5993 u/l there was no impact to patient management reported.
 
Event or Problem Description
The customer observed a falsely decreased alinity c creatine kinase result for one 13-year-old patient.The low result was not reported.The following data was provided (customer¿s reference range is 29-200 u/l): sid (b)(6) processed on (b)(6) 2026 initial result was 576 with dilution.Repeat result = 5993 u/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review and device history record review.The customer reported event was resolved by replacing the saline pack.Quality controls were within range using the same lot of reagent.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.Ticket trending review for the alinity c creatine kinase reagent did not identify any related trends.Device history record review did not identify any non-conformances or deviations associated with the complaint lot and the complaint issue.Labeling was reviewed and was found to address the customer reported event.Based on the investigation, no systemic issue or deficiency with the alinity c creatine kinase lot 72387un25 was identified.

Brand Name
ALINITY C CREATINE KINASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, CPK OR ISOENZYMES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24443042
Report Number3002809144-2026-00048
Device Sequence Number10212466
Product Code CGS
UDI-Device Identifier00380740132590
UDI-Public(01)00380740132590(17)260422(10)72387UN25
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K983070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Catalogue Number08P42-20
Device Lot Number72387UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age13 YR
Patient SexFemale